# SDR AU970678

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Frchld SA227DC
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741010AC
- Condition: Faulty
- Location: Propeller
- Component: Woodward, 89741010AC
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE PROPELLER GOVERNOR LEAKING OIL FROM THE REAR BODY JOINT - INVESTIGATION FOUND THE TWO SCREWS ATTACHING THE SPEED SETTING SHAFT EXTERNAL RETURN SPRING BRACKET TO THE GOVERNOR BODY WERE LOOSE BUT STILL LOCKWIRED ALLOWING A GAP TO EXIST
